# SDR KBM2005F00280

- Difficulty date: September 17, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 350A25153202
- Condition: Broken
- Location: Sliding Door Cyl
- Part time: 5,577 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CYLINDER LOCK ON SLIDING DOOR WAS BROKEN.  REPLACED HANDLE AND LOCK WITH NEW.  (K)
